# SDR ASOA2014052310577

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,984 hours, 25,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS CRACK INDICATIONS NOTED AT LBL 27.50, WL 130, APPROXIMATELY .2 INCHES IN LENGTH, 90 PERCENT FSH FAILED NDT INSPECTION.   COMPLIED WITH EC/TC REO: 601R-53-61-1541.
